# SDR DL72K971894

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N474DA
- Make and model: Boeing 727232
- Aircraft serial: 20751
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING B-2 LETTER CHECK, LT ELEV HAS DENT AT L/E FWD OF O/B END OF TAB.  INSTALLED DOUBLER PER SRM 55-20-3 FIG 5.
